# SDR GLBA2001094

- Difficulty date: May 6, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 10,627 hours, 14,281 cycles
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: L
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CABIN DOOR ANNUNCIATOR ILLUMINATED ON CLIMB-OUT, INSPECTED RESET CABIN DOOR HANDLE OPS CHECKED GOOD
